Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok so heres the deal, i started accutane about 3 weeks ago and i have gotten my initial breakout and what not (ongoing). But what im worried about is that everyday my face is getting more red, i have alot of hyperpigmentation (discoloration left behind from previous acne).

This might be caused from the sun but i put a moisturizer with SPF 30, or it might be ROSACEA, which i am praying to god its not because i already have enough facial problems. The patch of skin under my eye is normal which makes it look like i have raccoon eyes :wall:

Has anyone experienced this? If so how long before the redness lessens. Or is this all part of the accutane steps and im just being really paranoid :doh:

PLEASE answer, i guess my only big fear right now is if its rosacea :(

Thanks!

Link to comment
Share on other sites

Ok so heres the deal, i started accutane about 3 weeks ago and i have gotten my initial breakout and what not (ongoing). But what im worried about is that everyday my face is getting more red, i have alot of hyperpigmentation (discoloration left behind from previous acne).

This might be caused from the sun but i put a moisturizer with SPF 30, or it might be ROSACEA, which i am praying to god its not because i already have enough facial problems. The patch of skin under my eye is normal which makes it look like i have raccoon eyes :wall:

Has anyone experienced this? If so how long before the redness lessens. Or is this all part of the accutane steps and im just being really paranoid :doh:

PLEASE answer, i guess my only big fear right now is if its rosacea :(

Thanks!

I dont understand why nobody on this forum helps people with this problem there retarded. I had the same exact problem.. im on month 4 now. The problem for me lasted until this month. There was not anything i could do about the redness i had to tough it out... i thought i had rosacea also at one point but its def not.

I recommend you find a good lotion to wear during night and day so your face adjusts to it and after a couple weeks / months the redness will die down. Also in the mornings i would only put lotion around my mouth, nose and nose where my skin was really dry. Because i noticed putting lotion skin on my cheeks just made it more red

good luck

Link to comment
Share on other sites

im soon finished wit tane only 3 weeks left.

I too had what i thought was rosacea but i dont think so anymore.

The thing is that its normal that the skin gets red when you are on accutane because of the lack of oil. I know its frustrating but try to find a good moisturizer and wait it out.

You will probably be pleased with the results.

Accutane doesnt cause rosacea it is actually used some times to cure it.

BUT it can cause something very similar to rosacea i only dont remember the medical term

Link to comment
Share on other sites

I have been on Accutane for 4 months now. I started getting a red face right away. My doctor said it's perfectly normal and they call it the "Accutane Glow". It just pisses me off, because it accentuates every scar I've ever had, and it also highlights hyperpigmentation I received from Levulan treatments over a year ago. Not that it really matters. My face is messed up one way or another! :dance:

I was told it wouldn't go away until you've been off of Accutane for awhile.

Link to comment
Share on other sites

I have been on Accutane for 4 months now. I started getting a red face right away. My doctor said it's perfectly normal and they call it the "Accutane Glow". It just pisses me off, because it accentuates every scar I've ever had, and it also highlights hyperpigmentation I received from Levulan treatments over a year ago. Not that it really matters. My face is messed up one way or another! :dance:

I was told it wouldn't go away until you've been off of Accutane for awhile.

Yeah i feel your pain, i too have some hyperpigmentation and when you combined that with moisturizer and sun, it looks like i have some kind of disease on my face :(

but im getting a v-star/cynergy laser treatment while on my accutane course so hopefully that helps!

Link to comment
Share on other sites

yeah i definatley agree with tblaze04, im halfway through month 3 and ive noticed the redness dies down a bit, its important to stay moisturised because dry skin makes you red but also putting moisturiser makes you appear red haha, before i go out i might put a bit on the areas that are really necessary and then come home and slap it on all over. Things like putting moisturiser on, cleansing, washing and showering will make you look really red but its only temporary and it will fade within an hour or so. I keep doing this same thing for some reason, if im going to a party ill shower, then moisturise, then wash of the moisturiser because i look too greasy, then ill put on more moisturiser because washing drys me out even more. Its a horrible spiral haha

good luck, it gets easier!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×